# SDR DALA2024021502251

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,700 hours, 43,141 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 77,176 hours, 35,366 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THERE IS A DEFINITE MYSTY SMELL IN THE FLIGHT DECK IT WAS NOTICED UPON GETTING IN FLIGHT DECK. C/A: CLEANED AND INSPECTED APU FOUND APU COOLING FAN DUCTS WET WITH OIL. R/R FAN ASSY AND CLEANED DUCTS PER A320 AMM 49-52 DURING LEAK CHECK FOUND OIL SEEPING FROM CASE INSIDE THE PLENUM AND GOING INTO COMPRESSOR. WILL REQUIRE APU CHANGE. MCC NOTIFED. ( 417446) REPLACED APU IAW FORECAST 32-0549-8-0062 CW NO GO ODI PREVENTION ON MD LOG 0197698 ECS DECONTAMINATION CW. (LP: 4885688)
